My face started to break out again real bad about a month ago. My doctor prescribed me Benzaclin, and that seemed to clear it up real well for a week, but then my face got really dry. And started peeling, which led to whiteheads. So I decided to have my doctor switch me to azelex. In the two day break in b/w meds, my face flared up bad. Although the azelex is gentler on my face, I'm concerned that it might be more prone to leave red spots, whereas benzaclin did not.Has anybody had experience with these meds? Can they be taken together?
Few common side effects of Benzoyl peroxide are peeling and flaking, redness and irritation, itching etc. Azelex can cause burning,tingling,dryness,rash and stinging. You can take precautions to lessen your chances of developing these side effects by applying a thin film and following the usage directions and do not use more than recommended .You should always start with a lower concentration first, and move up if needed. Using higher percentages may increase your chance of developing side effects. If the symptoms are severe or persistent consult a dermatologist. He/she may suggest other treatment options.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.